Exponentiated Exponential Weibull Distribution: Mathematical Properties and Application
Dawlah Alsulami1 Show affiliations
- Department of Statistics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
American Journal of Applied Sciences, Volume 17, Issue 1, pp. 188–195 · doi.org/10.3844/ajassp.2020.188.195
Abstract
An Exponentiated Exponential Weibull Distribution (EEWD) is proposed. Some statistical properties of the proposed distribution are studied. The Maximum Likelihood method (ML) is applied to estimate the model parameters. The efficiency of the ML estimates of the proposed model is demonstrated using a Monte Carlo simulation study with different samples sizes. Moreover, real data set application is provided to show the flexibility of the proposed model in comparison to some selected distributions.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Alsulami, D. (2020). Exponentiated Exponential Weibull Distribution: Mathematical Properties and Application. American Journal of Applied Sciences, 17(1), 188–195. https://doi.org/10.3844/ajassp.2020.188.195
- Licence
- CC BY 3.0
- Issue
- Volume 17, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
